# SDR UIEA01102

- Difficulty date: September 26, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: JTK34AAR1
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ENGINE INSPECTION FOUND NR 1 ENGINE LOWER EGT HARNESS MISSING.  REPLACED NR 1 ENGINE EGT HARNESS AS PER MM 77-20-03.  (M)
